# SDR ASAA201904249117

- Difficulty date: April 22, 2019
- Submitted: April 24, 2019
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 39,619 hours, 11,689 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 315A251217
- Condition: Detached
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #2 INBD TR BLOCKER DOOR {#5}, MISSING HARDWARE AND LOOSE. DAMAGE ISOLATED TO INBOARD BLOCKER DOOR SLEEVE AND ADJACENT BLOCKER DOOR. GROUNDED - YES. PERFORMED CONDITIONAL INSPECTION REF B737-800 AMM 05-51-59.  NO FURTHER DAMAGE NOTED, AIRCRAFT RELEASED FOR FERRY FLIGHT TO SEA. CLEANED SCUFFED AREA OF T/R SLEEVE AND FOUND DAMAGE LIMITED TO PAINT ONLY, NO STRUCTURAL DAMAGE NOTED. REPLACED #4 BLOCKER DOOR REF AMM 78-31-06-400-801-F00.
